F. Clemente. Regularizing effect of a lower order term in Dirichlet problems with a singular convection term. Milan J. Math. 87 (2019) 1-19, https://doi.org/10.1007/s00032-019-00290-7.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Clemente, F. Correction to ”Regularizing Effect of a Lower Order Term in Dirichlet Problems with a Singular Convection Term” [Milan J. Math. 87 (2019) 1-19]. Milan J. Math. (2020) doi:10.1007/s00032-019-00306-2